New inequalities for co-ordinated convex functions via Riemann-Liouville fractional calculus

Authors

  • Mihai V. Marcela

DOI:

https://doi.org/10.5556/j.tkjm.45.2014.1365

Keywords:

co-ordinated convex function, Hermite-Hadamard inequality, Riemann-Liouville fractional integrals

Abstract

We provide some new Hermite-Hadamard type inequalities for co-ordinated convex functions, via Riemann-Liouville fractional integration.

Author Biography

Mihai V. Marcela

Department ofMathematics, University of Craiova, Street A. I. Cuza 13, Craiova, RO-200585, Romania.

References

M. K. Bakula and J. Pevcaric, On the Jensen's inequality for convex functions on the co-ordinates in a rectangle from the plane}, Taiwanese Journal of Math., 5(2006), 1271-1292.

R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional order, Springer Verlag, Wien, 1997.

M. A. Latif and M. Alomari, Hadamard-type inequalities for product two convex functions on the co-ordinates, International Mathematical Forum, 4(2009), no.33, 1645-1656.

M. Emin Ozdemir, A. Akdemir and A. Ekinci, New integral inequalities for co-ordinated convex functions, RGMIA Research Report Collection, 15(2012), Article 15, 18 pp.

M. Z. Sarikaya, E. Set, M. E. Ozdemir and S. S. Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions, Tamsui Oxford Journal of Mathematical Sciences, Accepted.

S. S. Dragomir, On Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese Journal of Math., 5(2001), 775-788.

C.P. Niculescu, Old and new on the Hermite-Hadamard inequality, Real Analysis Exchange 29 (2003/2004), No. 2, 663-686. (In collab. with Lars-Erik Persson)

Downloads

Published

2014-09-30

How to Cite

Marcela, M. V. (2014). New inequalities for co-ordinated convex functions via Riemann-Liouville fractional calculus. Tamkang Journal of Mathematics, 45(3), 285–296. https://doi.org/10.5556/j.tkjm.45.2014.1365

Issue

Section

Papers